skin-hair-icon
Dark red(purple) color spots on calves
My friend got a patch of dark red/purple colored spots(in thick dots) at her back lower legs over calves. Also it seems to be increasing day by day at nearby areas. Can someone help what is the problem and why is this happening?. Is it skin related issue or blood clot ?(female-25)
75 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Tab. Radiplex: twice daily after food for 4 weeks Thrombophob Gel: apply on affected areas twice daily for 2 weeks
Next Steps
For Tab Radiplex please contact: six two nine one seven six seven two zero eight for medicines delivery as it is not available at any pharmacy as it comes under the category of Cosmetic Dermatology
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from allergic dermatitis causing this.. Medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello dear. This looks like a bruise.
Next Steps
Consult online for a detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.